# SDR 2005FA0000340

- Difficulty date: January 10, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N158AC
- Make and model: Skrsky S64F
- Aircraft serial: 64081
- Engine: Pwa JFTD12A5A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Race
- Part number: 6595211522102
- Condition: Cracked
- Location: M/R Head
- Part time: 654 hours
- Component: Rotor Head, Skrsky
- Component part number: 6510011300080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MDR05-072) THE MRH SLEEVE AND SPINDLE ASSY DEVELOPED AN OIL LEAK WHILE ON AIRCRAFT AND WAS NOTED DURING ROUTE INSPECTION.  UPON REMOVAL AND REPLACEMENT WITH A SERVICEABLE ASSY, A CRAK WAS FOUND ON THE INNER RACE.  VISUAL INSPECTION SHOWS WEAR AND CORROSION TYPICAL FOR THIS PART THAT HAS BEEN IN SERVICE.  NO OTHER ABNOMALITIES WITH THE EXCEPTION OF THE CRACK.  CRACK IS APPROXIMATELY 3 INCHES IN LENGTH AND RUNS IN AXIAL DIRECTION.  THIS IS A FIRST TIME OCCURANCE.  CAUSE IS UNKNOWN AND NO RECOMMENDATIONS TO PREVENT RECURRENCE AT THIS TIME. (K)
